# SDR FDEA201105272009

- Difficulty date: May 27, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT STRUCTURE BETWEEN FR38.1 AND FR38.2, OB OF SEAT TRACK 6R IS   CRACKED (ABOUT 2").  REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE BETWEEN FR 38.1 AND FR 38.2 O/B OF SEAT TRACK 6R IAW SRM 51-40-21 PARA 7
